# SDR CA991210017

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 2140 · Heating System
- Part: Bracket
- Part number: 1933105
- Condition: Broken
- Location: Heater Cable
- Part time: 367 hours
- Component: Janitrol
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) HEATER OVERHEAT SWITCH POPPED.  INVESTIGATION FOUND PILOT HAD PULLED HEATER DOOR OPEN, BUT THE CABLE WAS STIFF AND THE CABLE BRACKET BROKEN.  THE RESULT WAS THE HANDLE TOOK OUT THE PLAY GIVING THE IMPRESSION THE DOOR WAS OPEN.  THE SUBMITTER REMARKED THAT THERE IS NO BRACKET SHOWING IN THE I.P.C.
